Alert archive / Indiana / Flash Flood Warnings in 2015
Flash Flood Warning 77, NWS Louisville, KY
NWS Louisville, KY issued this flash flood warning at Jul 14, 2015, 4:17 AM EDT for Washington County, Indiana. It was in force for 118 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 14, 2015, 4:17 AM EDT (08:17 UTC)
- Expired
- Jul 14, 2015, 6:15 AM EDT
- In force
- 118 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Flood severity
- None
County Washington County, IN
The radar
The Louisville radar (KLVX), 74 km from the middle of the area, began a volume at 08:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 8.3 hours before the alert went out and 212 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 103 J/kg
- Mixed-layer CIN
- -368 J/kg
- Mixed-layer LCL
- 1422 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 229 m²/s²
- 0-3 km storm-relative helicity
- 335 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.1
The text
As transmitted, in the capitals the NWS used until 2016.
897
WGUS53 KLMK 140817
FFWLMK
INC175-141015-
/O.NEW.KLMK.FF.W.0077.150714T0817Z-150714T1015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
417 AM EDT TUE JUL 14 2015
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
WASHINGTON COUNTY IN SOUTH CENTRAL INDIANA...
* UNTIL 615 AM EDT
* AT 413 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
TORRENTIAL RAINFALL FROM A SERIES OF THUNDERSTORM OVER THE COUNTY.
STORMS WERE MOVING SOUTHEAST AT 40 MPH AND WILL PRODUCE LOCALIZED
FLASH FLOODING.
* LOCATIONS IMPACTED INCLUDE...SALEM...NEW PEKIN...NEW LIBERTY...
BUNKER HILL...AND DAISY HILL
IN ADDITION...FARABEE...SOUTH BOSTON AND NEW SALEM ARE INCLUDED IN
THIS FLASH FLOOD WARNING.
FLASH FLOOD PRONE AREAS IN THIS WARNING...
MUSCATATUCK RIVER OVERFLOWS ONTO MOUNT EDEN ROAD.
BLUE RIVER OVERFLOWS ONTO OLD HIGHWAY 160.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
&&
LAT...LON 3874 8589 3858 8588 3858 8585 3855 8585
3850 8593 3850 8595 3849 8596 3848 8600
3855 8631 3873 8631 3877 8628 3879 8620
3877 8613 3879 8608
$$
TWF1 follow-up statement
811
WGUS73 KLMK 141003
FFSLMK
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
603 AM EDT TUE JUL 14 2015
INC175-141013-
/O.CAN.KLMK.FF.W.0077.000000T0000Z-150714T1015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WASHINGTON IN-
603 AM EDT TUE JUL 14 2015
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR WASHINGTON
COUNTY...
THE STORMS THAT PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. A FLOOD WARNING REPLACES THIS FLASH FLOOD WARNING SINCE A FEW
ROADS REMAIN CLOSED.
REPORT FLOODING TO LOCAL LAW ENFORCEMENT...POST YOUR REPORT TO THE
NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE...OR TWEET YOUR
REPORT USING HASHTAG L...M...K...SPOTTER.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 AM EDT
TUESDAY MORNING FOR SOUTH CENTRAL INDIANA AND KENTUCKY.
LAT...LON 3874 8589 3858 8588 3858 8585 3855 8585
3850 8593 3850 8595 3849 8596 3848 8600
3855 8631 3873 8631 3877 8628 3879 8620
3877 8613 3879 8608
$$
AMSWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this flash flood warning went out at Jul 14, 4:03 AM EDT, 14 minutes earlier.
Area forecast discussion, Jul 14, 4:03 AM EDT, 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
403 AM EDT Tue Jul 14 2015
.SHORT TERM (Now through Wednesday)...
...Severe Weather and Flash Flood Potential continue...
Svr Watch #420 was issued to extend the Svr threat through 12Z over
much of southern IN and central KY, and also to re-orient the watch
placement to NW to SE vs the old N to S. This orientation better
matches convection trends and thoughts on how convection will evolve
through the pre-dawn hours.
As of 330am edt, a complex of storms over the Bluegrass region and
into central KY contained strong winds and torrential rainfall.
This complex of storms continues to dive SSE leaving multiple
outflow boundaries to the west where renewed convection is
occurring. Further downstream, another complex of storms was
dropping SSE out of central IL/IN and is progged to move through
southern IN/central KY during the pre-dawn hrs. Although we are
capped at the sfc, plenty of elevated CAPE still exists. Think that
particular strong storms or storms with boundary interactions will
be able to break that cap and still produce some instances of
damaging winds. Also, we have seen some boundaries create low level
rotation in some storms that have prompted a few tornado warning
which may continue to be the case through the pre-dawn hours. Since
we have multiple rounds of convection yet to go with the above
mentioned environmental factors, Svr Watch #420 goes through 12Z.
This round of convection should exit the area by around sunrise or
shortly after with a break expected from mid to late morning through
mid afternoon. Another potent shortwave trough and cold front is
progged to bring another round of strong to severe storms to
southern IN and central KY late this afternoon/evening. The
atmosphere is expected to destabilize (strongly) in the wake of the
morning MCS. Also, steep mid to upper level lapse rates will make
large hail a bigger threat with the convection later in the day.
Although damaging winds and isld tornadoes will remain on the table
as well. Think the best area for severe storms will be along and
west of I-65 closer to better forcing.
Additional storms on already saturated grounds will continue to
cause flash flooding problems, thus, will continue the flash flood
watch.
.LONG TERM (Wednesday Night through Monday)...
Issued at 305 AM EDT Tue Jul 14 2015
The overall synoptic pattern during the extended does not change all
that much as mean mid-level troughing persists over the East and
West Coasts, with a dominant ridge over the southern and central
Plains. West to northwest flow will continue over the Great Lakes
and Ohio Valley, but subtle changes should be a less active, but not
necessarily inactive pattern across central KY and south-central IN.
The general idea through the period should be for more weak
shortwaves riding eastward around the periphery of the ridge across
the southern Great Lakes and parts of the Ohio Valley. However, with
more of a westerly flow forecast to develop aloft late this week
into early next week, and the ridge expanding slightly northward, it
appears that the preferred track for convection may stay primarily
north of our area during that period. Nevertheless, there still
could be isolated to scattered diurnal convection this weekend.
Also, cannot totally discount that more MCS activity could form in
west to northwest flow and affect us as models would have a very
difficult time forecasting such an event several days in advance.
However, based on the progged pattern, any such activity would be
more likely to track mainly north of us.
In the meantime, it will be dry Wednesday night into Friday with
less humid conditions and seasonal afternoon high temperatures
Thursday. However, heat may arrive with a vengeance over the weekend
on the northeast extension of the upper ridge. Highs Saturday and
Sunday could end up in the mid 90s (with lower 90s over east central
KY) with surface dewpoints rising back up into the upper 60s and
lower 70s. This could create afternoon heat indices from 100 to 105
over the west half of central KY and southern IN.
&&
.AVIATION (06Z TAF Update)...
Updated 130 AM EDT Tue Jul 14 2015
The main TAF challenge remains timing rounds of convection into the
TAF sites. Flight conditions will be reduced to IFR or lower in
these rounds of convection as t-storms are expected to be strong in
nature. The first round should affect LEX between 7 and 10Z and SDF
between 8 to 11Z. These storms will contain very heavy rainfall,
lots of lightning, and gusty winds. Some storms may reach severe
levels and will need to make amendments if necessary. BWG should
largely stay west of the first round, but will need to watch
westward development of the overnight round of convection. VCTS
should remain possible through 13-16Z before we see a break in
convection during the mid morning and much of the afternoon hours.
Then another round of convection is expected during the late
afternoon and evening hours today. Will go ahead and add VCTS to
all TAF sites although the TAF site at most risk tomorrow looks to
be LEX. Winds will shift from SSW overnight to SWW for the daylight
hours today to WNW this evening.
&&
.LMK WATCHES/WARNINGS/ADVISORIES...
KY...FLASH FLOOD WATCH through Wednesday morning FOR KYZ023>043-
045>049-053>057-061>067-070>078-081-082.
IN...FLASH FLOOD WATCH through Wednesday morning FOR INZ076>079-083-
084-089>092.
&&
Short Term........AMS
Long Term.........TWF
Aviation..........AMSHazardous weather outlook, Jul 14, 2:29 AM EDT, 1 hour 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 229 AM EDT TUE JUL 14 2015 INZ076>079-083-084-089>092-KYZ023>043-045>048-053-061-150630- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-CRAWFORD IN- PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-BRECKINRIDGE KY- MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-JEFFERSON KY- OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY- HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-FAYETTE KY-BOURBON KY- NICHOLAS KY-NELSON KY-WASHINGTON KY-MERCER KY-JESSAMINE KY-LARUE KY- BUTLER KY- INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON... JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY... JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG... BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX... MOUNT WASHINGTON...SHEPHERDSVILLE...LOUISVILLE...LA GRANGE... BEDFORD...NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN... CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON... PARIS...CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG... NICHOLASVILLE...HODGENVILLE...MORGANTOWN 229 AM EDT TUE JUL 14 2015 /129 AM CDT TUE JUL 14 2015/ ...FLASH FLOOD WATCH IN EFFECT THROUGH WEDNESDAY MORNING... ...SEVERE THUNDERSTORM WATCH 419 IN EFFECT UNTIL 5 AM EDT /4 AM CDT/ EARLY THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORMS ARE EXPECTED EARLY THIS MORNING. DAMAGING WINDS...INTENSE LIGHTNING AND TORRENTIAL RAINFALL WILL BE THE MAIN SEVERE WEATHER THREATS. THE HEAVY RAINFALL WILL LIKELY LEAD TO MORE FLASH FLOOD ISSUES. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO RECUR TUESDAY AFTERNOON AND EVENING WITH DAMAGING WINDS...LARGE HAIL AND TORRENTIAL RAINFALL BEING THE PRIMARY WEATHER HAZARDS. AN ISOLATED TORNADO WILL ALSO BE POSSIBLE. GIVEN ALREADY WET GROUNDS FROM RECENT HEAVY RAINFALL...FLASH FLOODING WILL BE A CONCERN WITH EACH ROUND OF STORMS. HEAT AND HUMIDITY WILL INCREASE LATE THIS WEEK WITH HEAT INDEX READINGS OF 100 TO 105 POSSIBLE BY FRIDAY AND SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE REQUIRED THROUGH TUESDAY EVENING. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. KYZ049-054>057-150630- CLARK KY-MARION KY-BOYLE KY-GARRARD KY-MADISON KY- INCLUDING THE CITIES OF...WINCHESTER...LEBANON...DANVILLE... LANCASTER...RICHMOND 229 AM EDT TUE JUL 14 2015 ...FLASH FLOOD WATCH IN EFFECT THROUGH WEDNESDAY MORNING... ...SEVERE THUNDERSTORM WATCH 419 IN EFFECT UNTIL 5 AM EDT EARLY THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORMS ARE EXPECTED EARLY THIS MORNING. DAMAGING WINDS...INTENSE LIGHTNING AND TORRENTIAL RAINFALL WILL BE THE MAIN SEVERE WEATHER THREATS. THE HEAVY RAINFALL WILL LIKELY LEAD TO MORE FLASH FLOOD ISSUES. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO RECUR TUESDAY AFTERNOON AND EVENING WITH DAMAGING WINDS...LARGE HAIL AND TORRENTIAL RAINFALL BEING THE PRIMARY WEATHER HAZARDS. AN ISOLATED TORNADO WILL ALSO BE POSSIBLE. GIVEN ALREADY WET GROUNDS FROM RECENT HEAVY RAINFALL...FLASH FLOODING WILL BE A CONCERN WITH EACH ROUND OF STORMS. HEAT AND HUMIDITY WILL INCREASE LATE THIS WEEK WITH HEAT INDEX READINGS OF 100 TO 105 POSSIBLE BY FRIDAY AND SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE REQUIRED THROUGH TUESDAY EVENING. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. KYZ062>067-070>078-081-082-150630- EDMONSON KY-HART KY-GREEN KY-TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY- WARREN KY-SIMPSON KY-ALLEN KY-BARREN KY-MONROE KY-METCALFE KY- ADAIR KY-RUSSELL KY-CUMBERLAND KY-CLINTON KY- INCLUDING THE CITIES OF...BROWNSVILLE...MUNFORDVILLE...GREENSBURG... CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE...BOWLING GREEN... FRANKLIN...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE...EDMONTON... COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY 229 AM EDT TUE JUL 14 2015 /129 AM CDT TUE JUL 14 2015/ ...FLASH FLOOD WATCH IN EFFECT THROUGH WEDNESDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORMS ARE EXPECTED EARLY THIS MORNING. DAMAGING WINDS...INTENSE LIGHTNING AND TORRENTIAL RAINFALL WILL BE THE MAIN SEVERE WEATHER THREATS. THE HEAVY RAINFALL WILL LIKELY LEAD TO MORE FLASH FLOOD ISSUES. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO RECUR TUESDAY AFTERNOON AND EVENING WITH DAMAGING WINDS...LARGE HAIL AND TORRENTIAL RAINFALL BEING THE PRIMARY WEATHER HAZARDS. AN ISOLATED TORNADO WILL ALSO BE POSSIBLE. GIVEN ALREADY WET GROUNDS FROM RECENT HEAVY RAINFALL...FLASH FLOODING WILL BE A CONCERN WITH EACH ROUND OF STORMS. HEAT AND HUMIDITY WILL INCREASE LATE THIS WEEK WITH HEAT INDEX READINGS OF 100 TO 105 POSSIBLE BY FRIDAY AND SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE REQUIRED THROUGH TUESDAY EVENING. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. JBS/EER/MJ/AMS
In the hours before
Local storm report, Jul 14, 2:44 AM EDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
244 AM EDT TUE JUL 14 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0243 AM FLASH FLOOD HANOVER 38.72N 85.47W
07/14/2015 JEFFERSON IN BROADCAST MEDIA
REPORTED MUD SLIDE AT HANOVER HILL DUE TO
FLASH FLOODING.
&&
SZAPPANOSSpecial weather statement, Jul 14, 3:06 AM EDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
306 AM EDT TUE JUL 14 2015
KYZ047>049-056-057-140735-
CLARK KY-GARRARD KY-JESSAMINE KY-MADISON KY-MERCER KY-
306 AM EDT TUE JUL 14 2015
...STRONG THUNDERSTORMS WITH DANGEROUS LIGHTNING...HEAVY RAIN...HALF
INCH HAIL...AND 40 MPH WINDS MOVING THROUGH THE SOUTHERN BLUE
GRASS...
AT 304 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE FROM 5 MILES SOUTHWEST OF
WINCHESTER TO 8 MILES SOUTHEAST OF NICHOLASVILLE TO 5 MILES NORTH OF
HARRODSBURG TO 11 MILES SOUTHWEST OF LAWRENCEBURG...MOVING SOUTHEAST
AT 40 MPH.
FREQUENT LIGHTNING...HEAVY RAIN...HALF INCH HAIL...AND GUSTY WINDS
TO 40 MPH ARE EXPECTED WITH THESE STORMS.
* THESE STORMS WILL IMPACT...
WINCHESTER...
RICHMOND...
NICHOLASVILLE...
HUNT AND BLOOMINGDALE...
COTTON BRANCH AND MINA...
VIANNA AND LOG LICK...
PAINT LICK...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3783 8410 3781 8407 3764 8412 3757 8409
3759 8446 3773 8479 3790 8500 3793 8497
3789 8477 3785 8476 3789 8470 3788 8452
3791 8446 3785 8444 3787 8441 3784 8439
3799 8432 3805 8422 3786 8400 3783 8400
TIME...MOT...LOC 0706Z 316DEG 34KT 3794 8424 3781 8443
3782 8479 3794 8505
13Local storm report, Jul 14, 3:24 AM EDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
324 AM EDT TUE JUL 14 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0319 AM FLASH FLOOD 1 NNW SULPHUR 38.50N 85.27W
07/14/2015 HENRY KY BROADCAST MEDIA
WATER RESCUES ARE BEING REPORTED IN SULPHUR,
KY.
&&
KWLocal storm report, Jul 14, 3:43 AM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
343 AM EDT TUE JUL 14 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0304 AM TSTM WND DMG 3 S SHELBYVILLE 38.18N 85.24W
07/14/2015 SHELBY KY LAW ENFORCEMENT
TREE DOWN IN THE 5300 BLOCK OF ZARING MILL
ROAD. ROAD CREWS ARE ON SCENE.
&&
KWLocal storm report, Jul 14, 3:49 AM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
349 AM EDT TUE JUL 14 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0347 AM FLASH FLOOD 3 ENE BEDFORD 38.61N 85.26W
07/14/2015 TRIMBLE KY BROADCAST MEDIA
CONNECTOR ROAD IN TRIMBLE COUNTY IS FLOODED.
&&
KWSpecial weather statement, Jul 14, 4:06 AM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
406 AM EDT TUE JUL 14 2015
INZ077>079-092-KYZ031-032-140850-
CLARK IN-JEFFERSON IN-OLDHAM KY-SCOTT IN-TRIMBLE KY-WASHINGTON IN-
406 AM EDT TUE JUL 14 2015
...THUNDERSTORMS WITH EXCESSIVE AND DANGEROUS LIGHTNING...HEAVY
RAIN...40 MPH WINDS...
AT 402 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
THUNDERSTORMS ALONG A LINE EXTENDING FROM MADISON TO 8 MILES EAST OF
SCOTTSBURG TO 7 MILES NORTHEAST OF SALEM...AND MOVING SOUTHEAST AT
50 MPH.
CONTINUOUS AND DANGEROUS CLOUD TO GROUND LIGHTNING ARE OCCURRING
WITH THESE STORMS!
IN ADDITION...VERY HEAVY RAIN REDUCING VISIBILITIES...AND GUSTY
WINDS UP TO 40 MPH...ARE EXPECTED WITH THESE STORMS.
* THESE STORMS WILL ALSO IMPACT...
BEDFORD...
SCOTTSBURG...
MADISON...
MOUNT PLEASANT AND MONITOR...
WISES LANDING AND BUNKER HILL...
PROVIDENCE AND BLUE LICK...
OLDHAM AND MEMPHIS...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES.
&&
LAT...LON 3873 8520 3869 8519 3869 8521 3874 8526
3874 8532 3858 8519 3849 8528 3850 8531
3848 8533 3838 8563 3875 8624 3877 8595
3876 8590 3873 8588 3877 8583 3878 8573
3887 8551
TIME...MOT...LOC 0804Z 301DEG 46KT 3868 8531 3863 8560
3868 8601
TWFThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 11:13 PM EDT | Special Weather Statement | LMK | Jefferson | 27 min |
| Jul 13, 11:52 PM EDT | Special Weather Statement | LMK | Jefferson | 28 min |
| Jul 14, 12:03 AM EDT | Flash Flood Warning | LMK | Jefferson, Scott | 7 hr |
| Jul 14, 12:16 AM EDT | Special Weather Statement | LMK | Jefferson | 29 min |
| Jul 14, 12:39 AM EDT | Special Weather Statement | LMK | Scott | 31 min |
| Jul 14, 1:14 AM EDT | Special Weather Statement | LMK | Jefferson | 31 min |
| Jul 14, 1:21 AM EDT | Severe Thunderstorm Warning | LMK | Jefferson | 29 min |
| Jul 14, 2:16 AM EDT | Tornado Warning | LMK | Clark, Scott | 29 min |
| Jul 14, 2:22 AM EDT | Flash Flood Warning | LMK | Clark, Scott | 3 hr |
| Jul 14, 4:06 AM EDT | Special Weather Statement | LMK | Clark, Jefferson, Scott | 44 min |
| Jul 14, 4:17 AM EDT | River Flood Warning | LMK | Jefferson, Scott | 18 hr |
| Jul 14, 4:25 AM EDT | Severe Thunderstorm Warning | LMK | Clark, Washington | 30 min |
| Jul 14, 4:35 AM EDT | Severe Thunderstorm Warning | LMK | Clark | 30 min |
| Jul 14, 4:42 AM EDT | Flash Flood Warning | LMK | Clark, Floyd, Washington | 3 hr |
| Jul 14, 5:41 AM EDT | Areal Flood Warning | LMK | Clark, Scott | 3 hr |
| Jul 14, 6:02 AM EDT | Areal Flood Warning | LMK | Washington | 3 hr |
| Jul 14, 6:40 AM EDT | Areal Flood Warning | LMK | Jefferson, Scott | 3 hr |
| Jul 14, 7:13 AM EDT | Areal Flood Warning | LMK | Clark, Floyd | 3 hr |
Nearby
Flash Flood Warnings in Indiana, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.